When I was 25 years old, I started tofranil 150 mg. This drug answered my depresion and my anxiete. New I take 200mg imipramin, I though this dose is hight for elderly person, Also I take xanax 1 mg for day. At present, I am anxieuse, Because tofranil cause trouble in sistem cardiovasculair. İf I take less, It is insuffisant. What can you say?
Aminmaluf; think it is time to talk to your doctor with all the years you have been on it but it concearns me about your age doctor should rethink the medication and more so because it is not working as well there are still a lot of good medication to try so don't give up hope But the doctor does not like it when we sugest something I would give the doctor a call or get in to see the doctor and let the doctor know that your having a hard time right now it really is time for a change if you ask me. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jul 2009 • 7 answers
Posted 28 Jan 2012 • 2 answers
Posted 30 Dec 2015 • 1 answer
Posted 31 Mar 2016 • 1 answer
Posted 28 Apr 2017 • 0 answers